# SDR AALA202102029019

- Difficulty date: January 25, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 59,443 hours, 34,768 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101200000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND DELAMINATED AREA ON FLOOR PANEL 221EF AT FR16 TO FR20 AND Y1292 TO Y254, MEASURING L= 24 INCHES W= 2 INCHES. REPLACED FLOOR PANEL REF A319 SRM 53-02-00-300-011 AND IRM 9701 REV I.
